# SDR USAA001133

- Difficulty date: August 1, 2000
- Submitted: October 5, 2000
- Operation: Air carrier
- Aircraft: N625VJ
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Part time: 20,836 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SEAT TRACK CORRODED 2 INCHES, SEAT TRACK LBBL 25 INCHES STATION 377.  REMOVED AND REPLACED PER SRM 51-10-00.  (M)
